MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 2/11 MM L; FIXED TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 2/11 MM L; FIXED TIBIAL INSERT
Model Number 02.12.0211FL
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/09/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 17 july 2020: lot 141410: (b)(4) items manufactured and released on 12-may-2014.Expiration date: 2019-03-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event since 2016.
 
Event or Problem Description
The patient had a primary hip surgery on (b)(6) 2016.On (b)(6) 2016, the patient came in due to signs of an infection and the pathogen was streptococcus mitis.The surgeon performed an i & d and swapped the poly.The surgery was completed successfully.Presently, on (b)(6) 2020, the patient came in due to signs of an infection and the pathogen is unknown, the surgeon performed an i&d and revised the poly.The surgery was completed successfully.

Brand Name
GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 2/11 MM L
Common Device Name
FIXED TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10331334
Report Number3005180920-2020-00477
Device Sequence Number936070
Product Code JWH
UDI-Device Identifier07630030862526
UDI-Public07630030862526
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140826
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2019
Device Model Number02.12.0211FL
Device Catalogue Number02.12.0211FL
Device Lot Number141410
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2020
Initial Report FDA Received Date07/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;